# SDR DHL9870920C

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 6 LEADING EDGE FLAP ACTUATOR  MOUNT IS CRACKED BOTH SIDES OF ACTUATOR.  REMOVED AND REPLACED BRACKET PER SRM 57-20-1, 10 BY 10, N/R 2161.
